Publikacije Elektrotehnickog fakulteta - serija: matematika 2002 Issue 13, Pages: 71-76
Full text ( 137 KB)
On equivalence and spectral multiplicity of some Gaussian processes
Mitrović Slobodanka S.
In this paper we consider some Gaussian second-order stochastic processes (continuous left and purely nondeterministic), in a separable Hilbert space and analyze conditions for these processes to be equivalent. Also, we connect some results of H. Cramer (from Structural and statistical problems for a class of stochastic processes, Princeton Univ. Press, Princeton, NJ, 1971) concerning the problem of spectral multiplicity.
Keywords: Gaussian second-order stochastic processes, canonical representation, spectral multiplicity, equivalence of Gaussian measures
More data about this article available through SCIndeks